|Online since 2002|
About AcyclovirIf you've used Acyclovir, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Approx. 9 months ago I went to a specialist to see what was causing the ringing, echoing, amplification in my ear. It's the cochlea, was put on prednisone 4 weeks and acyclovir 2 weeks consecutively. My ear got much better but not all the way healed but came back after the acyclovir stopped, even while still on prednisone. I wasn't able to return to the doctor, as I don't have health insurance. My ear is worse, other ear affected now. The ringing is maddening, different tones in each ear. I went to Mexico and got acyclovir but cannot remember the dosage I was on. Can you please help me, also how long I can be on this? Thanks for being there doing what you do.
AskDocWeb: The appropriate dosage varies with the individual and their condition. We are limited here to discussing side effects. However, you can read about dosage regimens in the Physician's Desk Reference found at most local libraries.
Hi, I have never had a coldsore in my life and I'm 44, so I decided to take twice a day acyclovir, for 3 days I did not take a full course and have developed vaginal thrush, will it go away?
AskDocWeb: It seems that you left out the reason for taking Acyclovir so obviously there is more to your story. If a diagnosis of vaginal thrush has not been made previously it is best to consult with your regular doctor to confirm the diagnosis. There are many treatments for thrush but they are not effective if you don't take the full course. There is also a single dose of oral fluconazole that is highly effective. If thrush symptoms have not resolved within 10 days of starting treatment, consult with your doctor.
Dear Sir, I have been recently diagnosed with Bell Palsy on right side of my face as the doctor advise i have been taking 5 per day upto 10 days Acivir-400 DT tablets kindly let me know if they will be any side effects.
AskDocWeb: Most patients have few or no side effects. However, when side effects do show up the most common are abdominal pains, diarrhea, dizziness, fatigue, fever, headache, nausea, pruritus (intense itching), rashes (including photosensitivity), and/or vomiting. These events are generally reversible and are usually reported by patients with renal impairment or with other predisposing factors.
Desquamative inflammatory vaginitis
Can acyclovair make Desquamative inflammatory vaginitis worse? I have not been taking it for several months, and began again because I am in a possible new relationship and am finding my vaginitis symptoms to be much worse again.
AskDocWeb: We have seen no evidence that desquamative inflammatory vaginitis might be a local toxic effect of Acyclovir. Acyclovir is not known to have any effect on bacteria or fungi. However, the use of soap and douching in the affected area has been known to worsen this condition.
I was given acyclovir and cephalexin for my shingles I had on my arm from my doctor 5 days ago. This morning I forgot my meds at home and did not take them all day I noticed a rash start on my chest arms and neck when I got home. Would this rash be from me forgetting my meds or having a alergic reaction to the medications?
AskDocWeb: It seem unlikely to be an allergic reaction since it occurred after you forgot your meds. However, always check with your doctor when you suspect an allergic reaction.
Red spots all over
My question is after many years of use is it possible to get red spots all over, if I stop taking abruptly?
AskDocWeb: Just stopping the use of Acyclovir by itself would not cause red spots to appear all over the body. It could be anything from psoriasis to hives caused by stress, or even an allergic reaction to something. Please check with your healthcare provider.
Dark circles under eyes
I have been peresribed Acyclovir by my doctor for persistant herpes outbreaks (1 tablet per day). I have developed dark circuls under my eyes. Is this a common side effect? Or do you think it could be something else?
AskDocWeb: Circles under the eyes is not listed as a side effect of Acyclovir so we would suspect another cause. You may want to read the article about dark circles under eyes. There is a discussion forum following the article.
Increase in anxiety
Due to an eye infection the Doctor put me on Acyclovir 400 MG's five times a day for 30 days. I have about 9 days left and today is 1/5/12. I understand the Doctor said many people have the herpes virus and do not realize it. What the Doctor said about my eye was that something hit it and the first layer of skin was broke and it got infected. In addition to Acyclovir I was also given eye drops which have gradually been decreased. I have felt an INCREASE in anxiety and I wonder if it is due to Acyclovir. Thanks.
AskDocWeb: Anxiety may be one of the very rare side effects of Acyclovir however, it doesn't occur often enough to have a numerical incidence rate.
How long does Acyclovir stay in your system?
I forgot to ask a question. How long dose it take for Acyclovir to get out of a persons system? I was prescribed 400 MG's 5 times a day for 30 days. Thanks.
AskDocWeb: The elimination half-life of Acyclovir ranges from 2.5 to 3.3 hours. It typically takes a period of time equal to 5 half-lives to completely eliminate a drug from the body.
Side effects of acylex
Plz tell me side effect of acylex tablet.
AskDocWeb: Acylex is one of the brand names of Acyclovir. The side effects are listed here.
Read more feedback about Acyclovir.
Report - 48 - 49 - Page 50 - 51 - 52 - 53 - Last Page 73
If you find this page useful share it with others. If you have used Acyclovir, use the form below to add your review of Acyclovir, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by.
This consumer advocate website is protected by copyright © 2008-2011 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Acyclovir and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.